RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2014, Issue 7, Pages 59–60 (Mi pdma137)  

This article is cited in 5 scientific papers (total in 5 papers)

Pseudorandom Generators

Boolean functions generated by the most significant bits of linear recurrent sequences

D. N. Bylkov

LLC "Certification Research Center", Moscow

Abstract: The class of Boolean functions generated by the most significant bits of linear recurrent sequences over the ring $\mathbb Z_{2^n}$ with a marked characteristic polynomial is considered. For these functions, their degree of nonlinearity is researched. It is proved that the class contains functions which are close to some bent functions.

Keywords: linear recurrent sequences, most significant bit sequences, Boolean functions, degree of nonlinearity.

Full text: PDF file (521 kB)
References: PDF file   HTML file
UDC: 519.113.6

Citation: D. N. Bylkov, “Boolean functions generated by the most significant bits of linear recurrent sequences”, Prikl. Diskr. Mat. Suppl., 2014, no. 7, 59–60

Citation in format AMSBIB
\Bibitem{Byl14}
\by D.~N.~Bylkov
\paper Boolean functions generated by the most significant bits of linear recurrent sequences
\jour Prikl. Diskr. Mat. Suppl.
\yr 2014
\issue 7
\pages 59--60
\mathnet{http://mi.mathnet.ru/pdma137}


Linking options:
  • http://mi.mathnet.ru/eng/pdma137
  • http://mi.mathnet.ru/eng/pdma/y2014/i7/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamlovskii, “Rasstoyanie mezhdu dvoichnymi predstavleniyami lineinykh rekurrent nad polem $GF(2^k)$ i koltsom $\mathbb{Z}_{2^n}$”, Matem. vopr. kriptogr., 7:1 (2016), 71–82  mathnet  crossref  mathscinet  elib
    2. O. V. Kamlovskii, “Nelineinost odnogo klassa bulevykh funktsii, postroennykh s ispolzovaniem dvoichnykh razryadnykh posledovatelnostei lineinykh rekurrent nad koltsom $\mathbb Z_{2^n}$”, Matem. vopr. kriptogr., 7:3 (2016), 29–46  mathnet  crossref  mathscinet  elib
    3. A. D. Bugrov, “Postroenie odnogo klassa funktsii nad konechnymi polyami s ispolzovaniem lineinykh rekurrent nad koltsami Galua”, PDM. Prilozhenie, 2018, no. 11, 34–39  mathnet  crossref
    4. A. D. Bugrov, O. V. Kamlovskii, “Parametry odnogo klassa funktsii, zadannykh na konechnom pole”, Matem. vopr. kriptogr., 9:4 (2018), 31–52  mathnet  crossref  elib
    5. D. U. Ernandes Piloto, “Klass bulevykh funktsii, postroennykh s ispolzovaniem dvoichnykh razryadnykh posledovatelnostei lineinykh rekurrent nad koltsom $\mathbb{Z}_{2^n}$”, PDM. Prilozhenie, 2019, no. 12, 75–77  mathnet  crossref
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:109
    Full text:79
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020